# SDR IXXA05SMN272S

- Difficulty date: December 15, 2005
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LT OB FLAP UPPER SURFACE HAS NO STANDARD REPAIR, STA XF 347.000.  PERFORMED MAJOR REPAIR, DWG NR ED 4118 DATE 12-20-05, EO 20051446 DATE 12-21-05.  REMOVED NON STANDARD REPAIR IAW SRM 51-1-21.  REMOVED DAMAGED SEGMENT IAW DWG ED-4118.  PERFORMED NDT INSPECT IAW NDT IAW NDT SPM PART 06-10-01-001. FABD NEW REPAIR PLATING SEGMENT (ALCLAD 2024 T3 0.063) +  INTERNAL SPLICE (ALCLAD 2024 T3 0.071”) + (02 EA) REPAIR DOUBLERS (ALCLAD 2024 T3 0.071”) IAW DWG ED 4118. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW DWG ED 4118, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
